Thunderstorm Wind, Lehigh
- When
- July 18, 1:58 PM EST
- Where
- Lehigh County, Orefield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 40.630, -75.580
Trees and wires taken down due to thunderstorm wind gusts.
A cold front and associated pre-frontal trough lead to the development of thunderstorms in the afternoon and evening hours. Some of the thunderstorms became severe with damaging winds.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A cold front and associated pre-frontal trough lead to the development of thunderstorms in the afternoon and evening hours. Some of the thunderstorms became severe with damaging winds. The thunderstorms also knocked out power to thousands of people.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 18, 12:58 PM EST, 1 hour earlier.
Area Forecast Discussion National Weather Service Mount Holly NJ 158 PM EDT MON JUL 18 2016 .SYNOPSIS... The region will be situated between an area of high pressure over the Southeast and a cold front moving through the Great Lakes. The cold front will progress across the area late tonight and Tuesday morning. High pressure builds in from the Great Lakes Tuesday night and Wednesday before shifting to our south late in the week. A cold front will slowly approach from the northwest this weekend. Prior to its arrival, there is a potential for excessive heat Friday through Sunday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SPC has issued a Severe Thunderstorm Watch for our entire forecast area and it is in effect until 8 p.m. The best instability and shear are collocated from Sussex County, NJ southwest to Berks County, PA. In this corridor, ML CAPE values may approach 1.5 kJ, with Bulk Shear up to 40 knots. The environment is most favorable for damaging winds across this region. However, it may shift southeastward as the afternoon and evening progress. A line of showers and thunderstorms is moving across central and into eastern PA early this afternoon and will continue to push eastward and into our area. The line is more of a broken line of storms so not every location will see a storm. However, in areas that do, gusty to damaging winds, heavy rain, frequent lightning, and even some hail are possible. This is all associated with a pre-frontal trough moving across the region. The actual front will arrive later this evening. In terms of heat indices, the guidance has been wavering on the extent of low level drying, as turbulent mixing in the boundary layer gets underway. Given 850 hPa temperatures approaching 19C, and thicker cloudiness remaining to our west until later in the afternoon, high temperatures will reach the mid-90s. Dew points are expected to remain in the mid-60s. Therefore, heat indicies should peak in the mid to upper 90s outside of the I-95 urban corridor, just short of heat advisory criteria. In addition, for the I-95 urban corridor, Kalkstein Guidance has consistently fallen below heat advisory criteria over the past day. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... Showers and thunderstorms will continue in our eastern counties during the evening, and they should pass off the NJ and Delaware coasts around 00Z. && .LONG TERM /TUESDAY THROUGH SUNDAY/... The cold front will have already passed through most of the forecast area except maybe southern Delaware by 12Z Tuesday morning. The front is expected to slow down or stall nearby to our south across southern VA on Tuesday as the trailing portion of the boundary become oriented parallel to the flow aloft. If the front stalls closer to the area, then a some showers could impact our southern zones (mainly southern NJ and Delmarva) on Tuesday, particularly with additional lift being provided by an upper shortwave trough that passes through the region. There may be enough instability present during peak heating hours Tuesday afternoon to sustain deeper convective updrafts necessary for thunderstorms over our far southern Delmarva zones, but again, this depends on the proximity of the front. The airmass will be noticeably cooler behind the front on Tuesday with highs in the 80s (70s in the Poconos). It will also be considerably drier north of the Delaware Bay, where dewpoints are expected to bottom out in the 50s to near 60 degrees during the afternoon. High pressure will eventually build in from the Great Lakes Tuesday night and move overhead Wednesday. The high will start to retreat to our south on Thursday. There could still be some leftover showers across our far southern zones Tuesday night when a second shortwave trough moves through. Otherwise, this part of the long term will be dry. Wednesday looks to be the coolest day of the week with comfortable highs in the low to mid 80s. Temperatures increase by a few degrees Thursday but highs should still be in the 80s across most of the region. Hopefully people will be able to enjoy outdoor activities during midweek with a respite from the heat. We are anticipating an excessive heat wave starting Friday and continuing into at least the upcoming weekend. Saturday and/or Sunday may wind up being the hottest day of the summer thus far. The upper ridge that contains the core of the extreme heat (triple digit temperature) will start to flatten over the central CONUS and subsequently expand eastward toward the mid Atlantic late in the week. Return flow around surface high pressure anchored over the Southeast will be the mechanism for bringing the heat into the region. Our forecast area looks to reside on the northern periphery of the core of the extreme heat. Forecast highs are in the mid 90s Friday and then mid to upper 90s Saturday and Sunday. The first 100-degree day should be within reach for the I-95 urban corridor and interior Delmarva on Saturday and possibly Sunday if the cold front is slow to arrive. Barring any significant changes in the forecast, heat headlines will likely be needed. The direction of the boundary layer winds will help determine exactly how extreme heat indices will be for this event. Higher dewpoints (upper 60s and low 70s) would be expected on days where the winds remain more southerly. In this flow regime, heat indices could easily exceed 100 degrees. However, some of the guidance suggests the development of a more westerly wind each day. In this setup, downsloping flow would contribute to some drying near the surface, yielding heat indices much closer to the dry-bulb temperature. There is also a potential for showers and storms with a shortwave trough passing nearby to our north late Friday and then with a cold front approaching from the northwest this weekend. Coverage of convection is highly uncertain owing to a significant capping inversion in place and timing/track uncertainties with each disturbance. However, the region could see one or more episodes of strong to severe storms if the low-level moisture doesn't scour out and the cap breaks. Opted to not mention this convective risk in the HWO given how highly conditional the threat is and how limited forecast skill on the mesoscale is this far out. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Predominantly VFR thru today and tonight. MVFR is possible in late afternoon and evening SHRA/TSRA. Best timing for showers and thunderstorms is 19-21Z for KABE and KRDG, 20-23Z for the I-95 corridor, and 21-01Z for KMIV and KACY. Southwest winds will gust to around 20 knots today, gradually becoming northwest overnight and subsiding. OUTLOOK... Tuesday through Thursday...Predominately VFR. The bulk of the shower and storm activity on Tuesday will be south of ILG-MIV-ACY. Friday...Mainly VFR but the chance for showers and storms increase during the afternoon and evening. There is a modest signal in the guidance that favors the potential for storms across our northern zones. Brief and localized flight restrictions would be possible with this convective activity. && .MARINE... SCA goes into affect 16Z today thru 04Z Tuesday for the central and northern NJ coast for southwest wind gusts up to 25 knots. OUTLOOK... Tuesday and Wednesday...Winds and seas not expected to reach SCA criteria. A pressure surge may produce northeasterly winds of 15-20 kt Tuesday night-Wednesday morning. Thursday and Friday....Predominately sub-SCA conditions. However, it is still not out of the question to see a few wind gusts out of the southwest near 25 kt in our nearshore waters Thursday afternoon. RIP CURRENTS...With building seas and increasing winds during the afternoon, along with the full moon approaching Tuesday, the risk for the formation of dangerous rip currents is moderate at the New Jersey beaches. For the Delaware beaches, the rip current risk is expected to be low, but there could be some very localized moderate rip currents. && .CLIMATE... The upcoming heatwave that is forecast to begin late in the week and continue into the upcoming weekend has the prospect to deliver the hottest temperatures we've seen in quite some time. To get a quick perspective, lets take a look at the climate data for Philadelphia (PHL airport). With the latest forecast published Monday morning, the predicted high temperature for Philadelphia is 96F on Friday (7/22) and Sunday (7/24) 96F and 98F on Saturday (7/23). Over the last three years (2014, 2015 and 2016 so far), the highest temperature recorded at PHL was 96F (7/14/16, 9/3/15, 7/2/14). The last time the temperature reached or exceeded 98F at PHL was exactly three years ago to the day: July 18, 2013. The last 100-degree day at PHL occurred exactly four years ago to the day: July 18, 2012. The following table lists daily record high temperatures for July 22-24 for Philadelphia. Date: July 22 July 23 July 24 Record High: 103 101 98 Year Set: 2011 2011 2011 Other sites in the region could be added to this discussion in future AFD updates, if necessary. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...Small Craft Advisory until midnight EDT tonight for ANZ450>452. && Synopsis...Klein Near Term...Franck/Meola Short Term...Franck Long Term...Klein Aviation...Franck/Klein Marine...Franck/Klein Climate...Staff
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 152 PM EDT MON JUL 18 2016 NJZ001-007>009-PAZ054-055-060>062-101-103-105-191800- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 152 PM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORM WATCH 395 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A HEAT WAVE IS FORECAST TO START FRIDAY AND CONTINUE INTO THE WEEKEND. THE HEAT WILL LIKELY PEAK SATURDAY AFTERNOON, WHEN THE COMBINATION OF HEAT AND HUMIDITY MAY LEAD TO HEAT INDICES NEAR 100 DEGREES, EXCEPT AT HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002-003-MDZ015-019-020-NJZ013-020>023-027-191800- KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH- OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 152 PM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A HEAT WAVE IS FORECAST TO START FRIDAY AND CONTINUE INTO THE WEEKEND. HEAT INDICES COULD BE AROUND 100 DEGREES EACH AFTERNOON, AND POTENTIALLY AROUND 105 DEGREES SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ004-NJZ014-024>026-191800- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 152 PM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-191800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 152 PM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-012-NJZ010-012-015>019-PAZ070-071-102-104-106-191800- NEW CASTLE-CECIL-KENT MD-SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 152 PM EDT MON JUL 18 2016 ...SEVERE THUNDERSTORM WATCH 396 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A HEAT WAVE IS FORECAST TO START FRIDAY AND CONTINUE INTO THE WEEKEND. HEAT INDICES COULD BE AROUND 100 DEGREES EACH AFTERNOON, AND POTENTIALLY AROUND 105 DEGREES SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1258 PM EDT MON JUL 18 2016
PAZ054-055-181800-
CARBON-MONROE-
1258 PM EDT MON JUL 18 2016
...STRONG TO SEVERE THUNDERSTORMS APPROACHING MONROE AND CARBON
COUNTIES...
AT 1255 PM EDT...A STRONG TO SEVERE THUNDERSTORM WAS NEAR
LIGHTSTREET...OR NEAR BLOOMSBURG...MOVING EAST AT 35 MPH.
ON ITS CURRENT PATH, THIS STORM WILL BE NEAR...
ARROWHEAD LAKE AND BLAKESLEE AROUND 200 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SUMMIT HILL...
BOWMANSTOWN...TRESCKOW...BEAVER
MEADOWS...LANSFORD...WEISSPORT...WEISSPORT EAST...PARRYVILLE AND
TRACHSVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
REMAIN ALERT FOR INCOMING THUNDERSTORMS AND PREPARED TO TAKE SHELTER
INDOORS ESPECIALLY IF WARNINGS ARE ISSUED.
LAT...LON 4081 7553 4078 7567 4073 7576 4081 7588
4091 7599 4101 7573 4103 7574 4105 7577
4109 7577 4113 7569 4112 7564 4123 7554
4124 7538
TIME...MOT...LOC 1655Z 261DEG 31KT 4108 7643
GORSESPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
152 PM EDT MON JUL 18 2016
PAZ060-101-102-181830-
BERKS-WESTERN CHESTER-EASTERN CHESTER-
152 PM EDT MON JUL 18 2016
...AN AREA OF STRONG THUNDERSTORM WILL AFFECT CENTRAL CHESTER AND
SOUTHEEN BERKS COUNTIES...
AT 152 PM EDT...A STRONG THUNDERSTORM WAS OVER EPHRATA...MOVING EAST
AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
READING...COATESVILLE...WYOMISSING...BIRDSBORO...PARKESBURG...
HONEY BROOK...ELVERSON...NEW MORGAN...GLENMOORE...SHILLINGTON...
MOUNT PENN...MOHNTON...KENHORST...ST. LAWRENCE...SOUTH COATESVILLE...
MODENA...AMITY GARDENS...FLYING HILLS...THORNDALE AND LORANE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4036 7570 3993 7575 3996 7599 4004 7593
4011 7594 4014 7588 4030 7612
TIME...MOT...LOC 1752Z 271DEG 23KT 4019 7615
POPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
229 PM EDT MON JUL 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 PM TSTM WND GST POCONO MOUNTAINS AIRPOR 41.14N 75.38W
07/18/2016 M46 MPH MONROE PA ASOS
&&
EVENT NUMBER PHI1601443
GORSESPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
242 PM EDT MON JUL 18 2016
NJZ001-007-008-PAZ055-181945-
SUSSEX-MORRIS-WARREN-MONROE-
242 PM EDT MON JUL 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN...
SUSSEX...NORTHWESTERN MORRIS AND EASTERN MONROE COUNTIES...
AT 242 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR UNIONVILLE TO NEAR FIVE POINTS...AND MOVING EAST
AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
PORT
JERVIS...NEWTON...MONTAGUE...HOPATCONG...HACKETTSTOWN...FRANKLIN...
STANHOPE...HAMBURG...OGDENSBURG...SUSSEX...BRANCHVILLE...ANDOVER...VE
RNON
VALLEY...MILLBROOK...GREENDELL...HIGH POINT...LAKE MOHAWK...CRANDON
LAKES...
HAINESVILLE AND PELLETTOWN.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4120 7437 4091 7469 4090 7471 4092 7473
4086 7481 4103 7504 4112 7497 4112 7495
4118 7488 4128 7484 4134 7476 4136 7470
TIME...MOT...LOC 1842Z 278DEG 23KT 4130 7461 4105 7485
POThe Philadelphia radar (KDIX), 125 km away, was scanning. The volume nearest the first event began at 18:56 UTC.
16 thunderstorm wind, 1 hail, 1 flood. Local standard time, as filed.
Trees and wires taken down due to thunderstorm wind gusts.
A large tree was taken down by thunderstorm wind gusts and knocked off several wires as well onto old Topton Rd.
A wheat crop was damaged due to thunderstorm wind gusts.
A roof was partially collapsed due to thunderstorm wind gusts.
Several trees and wires taken down due to thunderstorm winds.
Several trees taken down due to thunderstorm wind gusts.
Several trees taken down due to thunderstorm wind gusts.
Several trees taken down due to thunderstorm wind gusts near 13th street and Congress Ave. These blocked roads in several spots.
A large tree feel down due to thunderstorm wind gusts onto a car on 22nd street damaging a car.
Several trees taken down due to thunderstorm winds.
Measured 62 mph thunderstorm wind gust.
Close to one inch diameter hail occurred with thunderstorms.
Several trees were knocked down due to thunderstorm wind gusts.
Roadway flooding was observed in the area.
Thunderstorm winds took down a tree which hit a transformer and various power lines.
Thunderstorm winds led to several downed trees.
Several large trees were taken down by thunderstorm wind gusts falling onto cars and other property. Limbs also pulled down wires. A silo was also destroyed due to thunderstorm winds.
Thunderstorm winds knocked over several trees in the area.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2016Every state in 2016This day in weather historyWarnings in Pennsylvania, July 2016
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 639876, 639883, 639882, 639944, 639888, 639877, 639879, 639880, 639884, 639873, 639875, 639805, 639872, 639804, 639890, 639892, 639886, 639885.